Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Have severe pain in legs and hip osteoarthritis. Taking cymbalta for fibromyalgia. What is the cure?

Feb 2014
User rating for this question
Answered by

Orthopaedic Surgeon, Joint Replacement
Practicing since : 2004
Answered : 5931 Questions
I have severe left hip ostoarthritis. I have severe pain (sharp..scale of 12) in both calves of my legs. I also have sharp pain in the lower back joint right above the buttocks. What are my options and what can I do. I also have fibromyalgia and was on cymbalta and it did not help. I just one big mess.
Posted Fri, 29 Nov 2013 in Arthritis
Answered by Dr. Saurabh Gupta 33 minutes later
Brief Answer: You might need hip replacement surgery. Detailed Answer: Hi, Thanks for your query. If hip osteoarthritis is in later stage and there is too much pain and not managed by conservative measures, you might need hip replacement surgery. Low backache radiating to both lower limbs could be due to degenerative changes in spine causing compression over nerve roots. For this physiotherapy will be helpful. You can go for epidural injection in back to relieve the pain and radiating symptoms. Hope this will helps you. Let me know if you have any more concerns. Regards.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor